# SDR SWAA2025121035632

- Difficulty date: November 15, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 57,369 hours, 34,854 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STIFFENER LOCATED ON STAB STA 129.50 AT FRONT SPAR RT HORIZONTAL STABILIZER.   REPLACED STIFFENER ON STAB STA 129.50 AT FRONT SPAR RT HORIZONTAL STABILIZER IAW SRM 51-40-02-0G-0,  SRM 51-10-02-0G-0, ITEM 9, AND DWG 182A5305, SHEET 1, REV C.
